Hospital for medical reasons, bipolar meds needed – going back on.


Going off the bipolar meds and anxiety meds most likely caused my hospital stay. My sugars were extremely high, my chest was tight and had painful fluttering, my blood pressure was high and so was my heart rate. I was dizzy and out of breath.

They did all the cardiac tests including a cardiac catheterization. My heart is fine which is good news. I caught a nasty cough from my roommate in the hospital. Still have it and it is almost 3 weeks later.

Went to Endochrinologist for my blood sugars. He left me on most of my oral meds and added Victoza which is a daily injection in my belly. Now I have no appetite at all. Sugars too low and the thought of food makes me sick to my stomach. Friends and family want me to eat and I don’t want to.

Extreme anxiety sent me back on Klonopin and now extreme depression has me refusing to get out of bed and also could be part of refusal to eat. Going back on bipolar meds as well. I can’t take this. I tried going without. Just can’t!

Teresa (Tessa) Dean Smeigh

-Advocate for Mental and Invisible Illnesses

-Author of Articles, Stories and Poems

http://www.tessacandoit.com

http://www.finallyawriter.com

Advertisements

17 thoughts on “Hospital for medical reasons, bipolar meds needed – going back on.

  1. smilebe4tears

    Your always in my thoughts and prayers! Sorry, I haven’t been around my insurance company decided that it’s okay to deny me insulin, lidocaine patches, and test strips. Out of options except to change insurance and start all over. But barley hanging on!

    Liked by 1 person

    Reply
    1. Tessa Post author

      I am more interested in getting my health back in control. My diabetes is slower going with the oral meds, but the victoza made my sugars too low and took away my appetite. The thought of food made me sick to my stomach. I think I just might be ready to work on my health. Thanks for all your support.

      Like

      Reply
  2. bethanyk

    Oh my gosh you have been through so much. It is so understandable that you have anxiety and depression but I know this combination is so miserable! Wishing you to not have anxiety and depression from the bottom of my heart. It is just so hard to cope with these two on TOP of illnesses. Hoping you have a better day and get over the cold soon

    Liked by 1 person

    Reply

Feel free to leave any feedback!

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s